Controllability and hedgibility of black-scholes equations with n stocks

K. Sakthivel, J. H. Kim

Research output: Contribution to journalArticle


This paper is to investigate the controllability and observability properties of linear and certain nonlinear Black-Scholes (B-S) type equations consisting of N stocks in an appropriate bounded domain I of ℝ + N . In this model both the stock volatility and interest rate are influenced by the stock prices and the control which is related to the hedging ratio in option pricing of finance is distributed over a subdomain of I. The proof of the controllability result for the linear B-S equations relies on the suitable observability inequality for the associated adjoint problem, and for the nonlinear model, fixed point technique is applied. Our result leads to that the dynamic hedgibility in finance is proved in the context of controllability theory.

Original languageEnglish
Pages (from-to)339-363
Number of pages25
JournalActa Applicandae Mathematicae
Issue number3
Publication statusPublished - 2010 Sep

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Controllability and hedgibility of black-scholes equations with n stocks'. Together they form a unique fingerprint.

  • Cite this